# SDR CALA2022021600402

- Difficulty date: February 16, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N12006
- Make and model: Boeing 787-10
- Aircraft serial: 60140
- Aircraft time: 11,912 hours, 1,728 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 0204338101
- Part serial: NSN
- Condition: Missing
- Location: Seat 11d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAB SEAT 11D FWD EMERGENCY LIGHT FOUND MISSING REFER HAECO NON-R OUTINE LP 9478814 - ORIGINATED BY EMP V903194 SPEC NO.B787-33-3- 0001 PERFORMED BY EMP V905418 INSTALLED THE CAB SEAT 11D FWD EMERGENC Y LIGHT,THE CONDITION WAS ''SATIS'',PERFORM EMERGENCY LIGHT TEST, THE RESULT WAS ''NORMAL'' REF AMM 33-51-06-00A-520A-A AMM 33-51-06 -00A-720A-A REV 157
